• An explicit relationship between the generalized Apostol–Bernoulli and Apostol–Euler polynomials associated with λ–Stirling numbers of the second kind, Vol 36, No.4

Author: Luo, Qiu-Ming, Chongqing Normal University, Chongqing 401331, People's Republic of China (luomath2007@163.com).
An explicit relationship between the generalized Apostol–Bernoulli and Apostol–Euler polynomials associated with λ–Stirling numbers of the second kind, pp. 1159-1171.
ABSTRACTIn this paper, we introduce the so–called λ–Stirling numbers of the second kind and research its some elementary properties. we give an explicit relationship between the generalized Apostol–Bernoulli and Apostol–Euler polynomials in terms of the λ–Stirling numbers of the second kind. 

Write a review

Please login or register to review

An explicit relationship between the generalized Apostol–Bernoulli and Apostol–Euler polynomials associated with λ–Stirling numbers of the second kind, Vol 36, No.4

  • Availability: In Stock
  • $10.00


Available Options